Alert archive / Georgia / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 188, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 24, 2017, 1:59 PM EDT for Laurens County, Georgia. It was in force for 31 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 24, 2017, 1:59 PM EDT (17:59 UTC)
- Expired
- May 24, 2017, 2:30 PM EDT
- In force
- 31 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.0 in
- Wind
- 70.0 mph
County Laurens County, GA
The radar
The Robins AFB radar (KJGX), 48 km from the middle of the area, began a volume at 17:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 24, 2:05 PM EDT | TORNADO | 1 Ese Moores, GA | NWS SURVEY CONFIRMED A BRIEF EF-0 TORNADO NEAR MOORES TOUCHED DOWN AND SNAPPED A FEW TREES... BLEW METAL TRIM OFF A MOBILE HOME AND COLLAPSED A SMALL METAL CARPORT. MANY MORE TREES WERE DOWNED AS THE TORNADO TRAVELED TO THE NORTHEAST. THE TORNADO WAS 240 YARDS |
| May 24, 2:08 PM EDT | TSTM WND DMG | Moores, GA | DAMAGE TO BARN ROOFS AND SEVERAL TREES REPORTED DOWN NEAR THE INTERSECTION OF VALAMBROSIA ROAD AND MOORE STATION ROAD. |
| May 24, 2:08 PM EDT | TORNADO | 1 Ese Moores, GA | MINOR HOUSE DAMAGE ON CLOVER LEAF LANE |
| May 24, 2:08 PM EDT | TORNADO | Moores, GA | DAMAGE TO BARN ROOFS AND SEVERAL TREES REPORTED DOWN NEAR THE INTERSECTION OF VALAMBROSIA ROAD AND MOORE STATION ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 9 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 24, 11:03 AM EDT | Tornado Watch | SPC | 10 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.0 hours before the alert went out and 175 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 145 J/kg
- Mixed-layer CIN
- -68 J/kg
- Mixed-layer LCL
- 674 m above ground
- 0-6 km bulk shear
- 51 kt
- 0-1 km storm-relative helicity
- 69 m²/s²
- 0-3 km storm-relative helicity
- 151 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 1.7
The text
As transmitted.
342
WUUS52 KFFC 241759
SVRFFC
GAC175-241830-
/O.NEW.KFFC.SV.W.0188.170524T1759Z-170524T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
159 PM EDT WED MAY 24 2017
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Northern Laurens County in central Georgia...
* Until 230 PM EDT
* At 159 PM EDT, a severe thunderstorm was located near Harlow, or
near Dublin, moving northeast at 40 mph.
HAZARD...70 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
* Locations impacted include...
Dublin, East Dublin, Dudley, Lovett, Harlow, Tuckers Crossroad and
Brewton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
A tornado watch remains in effect until 600 PM EDT for central and
east central Georgia.
LAT...LON 3260 8268 3247 8299 3258 8313 3271 8291
3272 8287 3267 8279 3266 8279 3264 8275
TIME...MOT...LOC 1759Z 237DEG 23KT 3254 8301
TORNADO...POSSIBLE
HAIL...1.00IN
WIND...70MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 24, 1:24 PM EDT, 35 minutes earlier.
Area forecast discussion, May 24, 1:24 PM EDT, 35 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 124 PM EDT Wed May 24 2017 .UPDATE... Updated for the 18Z Aviation Discussion. && .PREV DISCUSSION... /Issued 716 AM EDT Wed May 24 2017/ PREV DISCUSSION... /Issued 334 AM EDT Wed May 24 2017/ SHORT TERM /Today through Thursday/... A complicated weather pattern is on tap for the CWFA today. An old frontal boundary is situated across south central/south GA. A secondary frontal boundary is currently pushing east over far NW AL and central MS. The northern-most front is associated with a bit more forcing aloft than the southern boundary, but both fronts should have waves of low pressure move along them today. Showers and thunderstorms will develop in association with both systems today. The northern system may have storms a bit more dynamically forced, especially as these areas are closer to the steeper lapse rates/mid level forcing and deep shear. However, the storms in the vicinity of the southern frontal boundary should have more surface instability to work with with some marginal deep layer shear present. The primary severe weather threat should be damaging wind gusts. However, isolated tornadoes (everywhere) and a few large hail reports (mainly north) are not out of the question. For the last 48 hours, the axis of heaviest rainfall has been across the southern CWFA. Good moisture will still be present, and some training of storms is possible today. Even though PWATS are forecast to be between 1.25 and 1.5 inches, locally heavy rainfall will continue to be a threat - especially over where soils remain saturated. Given these points, will actually extend the Flash Flood Watch - in time - to 00z (8pm) this evening. The airmass will dry out a bit as the behind the cold front on Thursday. However, a few storms will remain possible across portions of the northern CWFA as an upper low/trough move through. NListemaa LONG TERM /Thursday Night through Tuesday/... Upper low/cold core aloft expected to move across AL/TN and Georgia Thursday night with the trough axis moving east of the forecast area btwn 15-18z Thursday. Shortwave ridge of high pressure will maintain dry and stable conditions through Saturday, with temperatures quickly bouncing back during the day Fri/Sat, after cooler mornings. Moisture will gradually increase this weekend as W/SWerly flow becomes more pronounced across the region ahead of large upr vortex dropping south from central Canada over the northern Plains/upper Midwest. By Sunday and into the first part of next week, several shortwaves will interact with sufficient moisture and low lvl convg along a west-east oriented frontal boundary to support an increasing chance of shower and a few thunderstorms. This "system" is not looking nearly as impressive as what we've been dealing with over the past few days but it will bring the area more rain, on top of what we've had already. Drier air moves in from the northwest late Monday into Tuesday with a nearly stationary frontal boundary across north Florida/south Georgia - where lingering chances for showers/storms will exist Tuesday. Temperatures into early next week should remain around normal for late May -- lower to mid 80s for highs and mid 60s for lows. DJN.83 && .AVIATION... 18Z Update... Main area of convection over the MCN area and another line of showers and isolated tsra from North GA to near Anniston, AL. These areas of convection will continue moving east. Behind these areas are scattered showers. The scattered showers will move across the forecast area behind the main areas of convection as they exit the region. The precip will be out of the forecast area by late this evening. A few showers/tsra will dot extreme north Georgia tonight but should stay north of ATL and AHN. Cigs mostly VFR into tonight with MVFR cigs will fill into the region late tonight. Cigs will lift and scattered by 18Z Thursday. Winds will be southwest and gusty this afternoon, diminishing tonight and become west and gusty Thursday morning. //ATL Confidence...18Z Update... Low on timing of convection this afternoon. Medium to high on remaining elements. 17 && .PRELIMINARY POINT TEMPS/POPS... Athens 76 56 74 55 / 80 50 30 0 Atlanta 74 55 72 58 / 90 30 10 0 Blairsville 68 51 68 50 / 90 50 40 10 Cartersville 73 54 73 54 / 80 50 20 0 Columbus 77 57 77 58 / 80 30 10 0 Gainesville 72 55 71 56 / 80 50 40 0 Macon 77 56 76 55 / 90 60 10 0 Rome 73 54 74 54 / 80 50 20 0 Peachtree City 75 55 74 53 / 90 30 10 0 Vidalia 80 61 78 59 / 90 80 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... Tornado Watch until 6 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bartow...Bibb...Bleckley... Butts...Carroll...Chattahoochee...Cherokee...Clarke...Clayton... Cobb...Coweta...Crawford...Crisp...Dawson...DeKalb...Dodge... Dooly...Douglas...Emanuel...Fannin...Fayette...Floyd...Forsyth... Gilmer...Glascock...Gordon...Greene...Gwinnett...Hall... Hancock...Haralson...Harris...Heard...Henry...Houston... Jackson...Jasper...Jefferson...Johnson...Jones...Lamar... Laurens...Lumpkin...Macon...Madison...Marion...Meriwether... Monroe...Montgomery...Morgan...Murray...Muscogee...Newton... North Fulton...Oconee...Oglethorpe...Paulding...Peach... Pickens...Pike...Polk...Pulaski...Putnam...Rockdale...Schley... South Fulton...Spalding...Stewart...Sumter...Talbot... Taliaferro...Taylor...Telfair...Toombs...Towns...Treutlen... Troup...Twiggs...Union...Upson...Walton...Warren...Washington... Webster...Wheeler...White...Wilcox...Wilkes...Wilkinson. Flash Flood Watch until 8 PM EDT this evening for the following zones: Baldwin...Banks...Barrow...Bibb...Bleckley...Butts... Carroll...Chattahoochee...Cherokee...Clarke...Clayton...Cobb... Coweta...Crawford...Crisp...DeKalb...Dodge...Dooly...Douglas... Emanuel...Fayette...Forsyth...Glascock...Greene...Gwinnett... Hall...Hancock...Haralson...Harris...Heard...Henry...Houston... Jackson...Jasper...Jefferson...Johnson...Jones...Lamar... Laurens...Macon...Madison...Marion...Meriwether...Monroe... Montgomery...Morgan...Muscogee...Newton...North Fulton... Oconee...Oglethorpe...Paulding...Peach...Pike...Polk...Pulaski... Putnam...Rockdale...Schley...South Fulton...Spalding...Stewart... Sumter...Talbot...Taliaferro...Taylor...Telfair...Toombs... Treutlen...Troup...Twiggs...Upson...Walton...Warren... Washington...Webster...Wheeler...Wilcox...Wilkes...Wilkinson. && SHORT TERM...17 LONG TERM....Baker AVIATION...17
Hazardous weather outlook, May 24, 6:30 AM EDT, 7 hours 29 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 630 AM EDT Wed May 24 2017 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-250200- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 630 AM EDT Wed May 24 2017 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...Today and Tonight... ...FLASH FLOOD WATCH IN EFFECT FOR PORTIONS OF NORTH AND ALL OF CENTRAL GEORGIA THROUGH THIS EVENING... Showers and thunderstorms will increase across north and central Georgia this morning and continue through the afternoon. Some storms could be strong to severe, capable of damaging winds, large hail and even a few tornadoes. In addition, locally heavy rain could result in localized flash flooding. The severe threat will diminish from west to east across the area, this afternoon with widespread showers and thunderstorms across far southeast counties, ending this evening. .DAYS TWO THROUGH SEVEN...Thursday through Tuesday... There is a chance for thunderstorms late Saturday into Sunday. Otherwise, no hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotters should monitor the latest information later this morning through this afternoon for possible activation across much of north and central Georgia.
In the hours before
Local storm report, May 24, 1:01 PM EDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
101 PM EDT WED MAY 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1055 AM TSTM WND DMG 2 N NICKELSVILLE 34.63N 84.87W
05/24/2017 MURRAY GA 911 CALL CENTER
911 CALL CENTER IN MURRAY CO REPORTS A TREE DOWN NEAR
THE INTERSECTION OF HWY 225 AND HENRY GALLMAN RD
&&
EVENT NUMBER FFC1700669
THIEMSpecial weather statement, May 24, 1:02 PM EDT, 57 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
102 PM EDT WED MAY 24 2017
GAZ039-051-061-062-073>075-241730-
Taliaferro GA-Wilkes GA-Washington GA-Baldwin GA-Glascock GA-
Hancock GA-Warren GA-
102 PM EDT WED MAY 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN TALIAFERRO...
SOUTHERN WILKES...NORTHWESTERN WASHINGTON...BALDWIN...GLASCOCK...
HANCOCK AND WARREN COUNTIES UNTIL 130 PM EDT...
At 101 PM EDT...a line of strong thunderstorms was along a line
extending from near Norwood to near Ivey...and moving northeast at
45 mph.
HAZARD...40 to 50 mph wind and heavy rain. Brief spin up of a
tornado can occur as well.
IMPACT...Expect minor damage to tree limbs and blowing around of
light...unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Some locations in the path of these storms include
Milledgeville, Warrenton, Sparta, Gibson, Norwood, Mitchell, Sharon,
Camak, Deepstep, Midway-Hardwick, Meriwether, Springfield, Hamburg
State Park, Shoals, Beulah, Allenwood, Powelton, Agricola, Hebron and
Hardwick.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
LAT...LON 3286 8303 3293 8306 3301 8314 3299 8318
3297 8316 3298 8321 3296 8327 3295 8326
3301 8339 3309 8341 3371 8266 3363 8261
3360 8265 3346 8259 3341 8255 3335 8255
3334 8246 3330 8244
TIME...MOT...LOC 1701Z 351DEG 24KT 3343 8273 3293 8333
WIND...50MPHLocal storm report, May 24, 1:03 PM EDT, 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
103 PM EDT WED MAY 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1058 AM TSTM WND DMG 1 SE HOLLEY 34.65N 84.81W
05/24/2017 MURRAY GA 911 CALL CENTER
MURRAY CO 911 CALL CENTER REPORTS A TREE BLOWN DOWN
NEAR THE INTERSECTION OF CAGLE RD AND MASHBURN RD
&&
EVENT NUMBER FFC1700670
THIEMLocal storm report, May 24, 1:06 PM EDT, 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
106 PM EDT WED MAY 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1009 AM HAIL CISCO 34.95N 84.74W
05/24/2017 E0.70 INCH MURRAY GA EMERGENCY MNGR
DIME SIZED HAIL REPORTED IN CISCO
&&
EVENT NUMBER FFC1700671
THIEMSpecial weather statement, May 24, 1:22 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
122 PM EDT WED MAY 24 2017
GAZ012-020-021-241745-
Cherokee GA-Gordon GA-Bartow GA-
122 PM EDT WED MAY 24 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN CHEROKEE...
SOUTHEASTERN GORDON AND NORTHEASTERN BARTOW COUNTIES UNTIL 145 PM
EDT...
At 121 PM EDT...National Weather Service doppler radar indicated a
strong thunderstorms near Cassville, or 10 miles northwest of
Cartersville...moving northeast at 40 mph.
HAZARD...enhanced risk of a brief tornado. This storm has
exhibited localized rotation. A brief tornado could
quickly form.
Some locations in the path of this storms include
Adairsville, Fairmount, Pine Log, Folsom and Funkhouser.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
LAT...LON 3443 8465 3441 8465 3441 8463 3436 8457
3425 8489 3432 8496 3451 8474
TIME...MOT...LOC 1721Z 227DEG 44KT 3431 8487Local storm report, May 24, 1:39 PM EDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
139 PM EDT WED MAY 24 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1137 AM TSTM WND DMG GALLOWAY MILL 34.90N 84.38W
05/24/2017 FANNIN GA EMERGENCY MNGR
REPORT OF A TREE BLOWN DOWN ON SUNROCK MT RD NEAR
TENNIS CT RD
&&
EVENT NUMBER FFC1700672
THIEMThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 8:09 PM EDT | Special Weather Statement | FFC | Bartow, Floyd, Polk | 51 min |
| May 23, 8:31 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Paulding | 44 min |
| May 23, 9:11 PM EDT | Special Weather Statement | FFC | Haralson, Paulding | 49 min |
| May 23, 9:15 PM EDT | Special Weather Statement | FFC | Cherokee, Cobb, Forsyth | 45 min |
| May 23, 10:11 PM EDT | Special Weather Statement | FFC | Banks, Barrow, Gwinnett, Hall, Jackson | 49 min |
| May 23, 10:55 PM EDT | Special Weather Statement | FFC | Banks, Jackson | 35 min |
| May 24, 12:33 AM EDT | Special Weather Statement | FFC | Emanuel, Laurens, Treutlen | 27 min |
| May 24, 2:15 AM EDT | Special Weather Statement | FFC | Bibb, Jones | 30 min |
| May 24, 9:39 AM EDT | Special Weather Statement | FFC | Whitfield | 36 min |
| May 24, 9:47 AM EDT | Tornado Warning | FFC | Murray, Whitfield | 28 min |
| May 24, 9:56 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd | 49 min |
| May 24, 10:17 AM EDT | Tornado Warning | FFC | Chattooga, Floyd | 14 min |
| May 24, 10:31 AM EDT | Special Weather Statement | FFC | Gordon | 29 min |
| May 24, 10:48 AM EDT | Tornado Warning | FFC | Gordon, Murray | 27 min |
| May 24, 11:08 AM EDT | Tornado Warning | FFC | Gilmer, Murray | 23 min |
| May 24, 11:13 AM EDT | Severe Thunderstorm Warning | FFC | Dawson, Gilmer, Gordon, Murray, Pickens | 33 min |
| May 24, 11:22 AM EDT | Tornado Warning | FFC | Pulaski, Wilcox | 23 min |
| May 24, 11:27 AM EDT | Special Weather Statement | FFC | Crisp | 33 min |
| May 24, 11:29 AM EDT | Tornado Warning | FFC | Fannin, Gilmer | 31 min |
| May 24, 11:31 AM EDT | Tornado Warning | FFC | Crisp, Dooly | 29 min |
| May 24, 11:45 AM EDT | Special Weather Statement | FFC | Pulaski | 30 min |
| May 24, 11:54 AM EDT | Tornado Warning | FFC | Crisp, Dooly | 17 min |
| May 24, 11:56 AM EDT | Tornado Warning | FFC | Union | 14 min |
| May 24, 12:25 PM EDT | Special Weather Statement | FFC | Pulaski | 65 min |
| May 24, 12:39 PM EDT | Special Weather Statement | FFC | Floyd | 36 min |
| May 24, 12:57 PM EDT | Special Weather Statement | FFC | Bibb, Peach | 33 min |
| May 24, 1:02 PM EDT | Special Weather Statement | FFC | Baldwin, Glascock, Hancock, Warren | 28 min |
| May 24, 1:22 PM EDT | Special Weather Statement | FFC | Bartow | 23 min |
| May 24, 1:32 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 28 min |
| May 24, 2:14 PM EDT | Tornado Warning | FFC | Laurens | 31 min |
| May 24, 2:23 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Laurens | 37 min |
| May 24, 2:35 PM EDT | Special Weather Statement | FFC | Johnson | 25 min |
| May 24, 2:39 PM EDT | Tornado Warning | FFC | Bleckley, Dodge | 36 min |
| May 24, 2:42 PM EDT | Special Weather Statement | FFC | Dooly | 63 min |
| May 24, 3:01 PM EDT | Special Weather Statement | FFC | Jackson | 29 min |
| May 24, 3:02 PM EDT | Special Weather Statement | FFC | Walton | 28 min |
| May 24, 3:04 PM EDT | Special Weather Statement | FFC | Lumpkin, White | 26 min |
| May 24, 3:09 PM EDT | Severe Thunderstorm Warning | FFC | Laurens | 36 min |
| May 24, 5:15 PM EDT | Special Weather Statement | FFC | Telfair | 30 min |
| May 24, 5:20 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Jones, Monroe | 25 min |
| May 24, 5:27 PM EDT | Special Weather Statement | FFC | Emanuel | 33 min |
| May 24, 5:36 PM EDT | Severe Thunderstorm Warning | FFC | Jones, Monroe | 24 min |
| May 24, 5:45 PM EDT | Severe Thunderstorm Warning | FFC | Jasper, Morgan, Putnam | 30 min |
| May 24, 7:37 PM EDT | Special Weather Statement | FFC | Houston, Twiggs | 23 min |
| May 24, 7:57 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Jones, Twiggs, Wilkinson | 48 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.